# SDR DALA2025031101878

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 88,189 hours, 28,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 R1 DOOR BUILDING HISTORY FOR HARD TO ARM. CORRECTIVE ACTION: T/S PER B757 FIM 52-11-00-815-813, FOUND MOORING LINE OUT OF PLACE. SECURED MOORING LINE PER B757 AMM 525-66, ALSO FOUND GIRT BAR DEFECTIVE. R/R R-1 GIRT BAR PER B757 AMM 25-66, OPS CHECK GOOD ARM/DISARM PER B757 AMM 52-11. (0845948)
